# SDR DXTA2025012702089

- Difficulty date: January 23, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N539QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0082
- Aircraft time: 7,241 hours, 4,868 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detection Sys
- Condition: False Indication
- Location: Apu Bay Fire
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING BY MOVING THE APU SWITCH IN THE ON POSITION WE RECEIVED A APU FIRE WARNING MOMENTARILY.  APU WAS NOT STARTED.  AIRCRAFT WAS STOPPED ON TAXI WAY AND SHUT DOWN AND INSPECTED BY FIRE AND RESCUE. NO FIRE DETECTED. APU CONSIDERED INOP. CORRECTIVE ACTION: PERFORMED OPS CHECK OF THE APU FIRE PROTECTION CIRCUIT OPS CHECK GOOD. WORK PERFORMED IN REF TO CE-680A AMM 26-15-00.  OSD: 1/27/2025
